Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Weight loss after SSRI's????

Posted by Kel on June 20, 1999, at 15:50:39

I just went off my 4th med after numerous side affects
that I just couldn't handle any longer. I've started
on St. John's Wort and wonder if there is any hope of
taking off the 30 lbs. I've picked up along the way.
I have been on AD's for 2 years and I'm scared but also
a little excited about how it's going to go. I just
can't be fat and of them has to go I just
hope I can be stable and able to cope.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kel thread:7563